DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 4, Numbers 1, January 1991

  • On a logistic equation with piecewise constant arguments

    K. Gopalsamy, M. R. S. Kulenovic, and G. Ladas

    Volume 4, Numbers 1, January 1991, pages 215-223

  • Integral averages and oscillation of second order sublinear differential equations

    Ch. G. Philos

    Volume 4, Numbers 1, January 1991, pages 205-213

  • Oscillation for selfadjoint second order matrix differential equations

    W. J. Coles

    Volume 4, Numbers 1, January 1991, pages 195-204

  • A three-point boundary value problem

    A. R. Aftabizadeh and Klaus Deimling

    Volume 4, Numbers 1, January 1991, pages 189-194

  • A fast diffusion equation which generates a monotone local semiflow. II. Global existence and asymptotic behavior

    Peter Takàc

    Volume 4, Numbers 1, January 1991, pages 175-187

  • A fast diffusion equation which generates a monotone local semiflow. I. Local existence and uniqueness

    Peter Takàc

    Volume 4, Numbers 1, January 1991, pages 151-174

  • Time dependent m-accretive operators generating differential evolutions

    Daniel Tataru

    Volume 4, Numbers 1, January 1991, pages 137-150

  • Multiplicity results for a semilinear elliptic problem with crossing of multiple eigenvalues

    C.A. Magalhaes

    Volume 4, Numbers 1, January 1991, pages 129-136

  • Global stability in diffusive delay Lotka-Volterra systems

    Y. Kuang and H. L. Smith

    Volume 4, Numbers 1, January 1991, pages 117-128

  • On mathematical models of a viscoelasticity with a memory

    V. P. Orlov and P. E. Sobolevskii

    Volume 4, Numbers 1, January 1991, pages 103-115

  • On the stability of the zero solution of a one-dimensional mathematical model of viscoelasticity

    V. P. Orlov

    Volume 4, Numbers 1, January 1991, pages 89-101

  • Nonlinear Schroedinger equations with magnetic fields

    Anne De Bouard

    Volume 4, Numbers 1, January 1991, pages 73-88

  • A variational approach to approximation of delay systems

    Kazufumi Ito, Franz Kappel, and Dietmar Salamon

    Volume 4, Numbers 1, January 1991, pages 51-72

  • Comparison results for elliptic and parabolic equations via symmetrization: a new approach

    A. Alvino, P.-L. Lions, and G. Trombetti

    Volume 4, Numbers 1, January 1991, pages 25-50

  • Liapunov operators and stabilization in strongly order preserving dynamical systems

    Nicholas D. Alikakos and Peter Hess

    Volume 4, Numbers 1, January 1991, pages 15-24

  • Solutions of a nonlinear ODE appearing in the theory of diffusion with absorption

    J.B. McLeod, L.A. Peletier, and J.L. Vazquez

    Volume 4, Numbers 1, January 1991, pages Jan-14

  • Minimal solutions of multivalued differential equations

    Dieter Bothe

    Volume 4, Numbers 2, March 1991, pages 445-447

  • Existence and unicity of solutions of n-point boundary value problems

    K. N. Murty and D. Trigiante

    Volume 4, Numbers 2, March 1991, pages 437-444

  • Oscillation properties of first order nonlinear functional-differential equations of neutral type

    Jaroslav Jaroš and Taka?i Kusano

    Volume 4, Numbers 2, March 1991, pages 425-436

  • Spatial decay results for a class of quasilinear elliptic equations of mode zero

    Shlomo Breuer and Joseph J. Roseman

    Volume 4, Numbers 2, March 1991, pages 411-423

  • Existence and uniqueness theorems for a fourth order boundary value problem of Sturm-Liouville type

    Chaitan P. Gupta

    Volume 4, Numbers 2, March 1991, pages 397-410

  • On periodic solutions of the nonlinear suspension bridge equation

    Q-Heung Choi and Tacksun Jung

    Volume 4, Numbers 2, March 1991, pages 383-396

  • On the optimal control problems of parabolic equations with an infinite number of variables and with equality constraints

    Urszula Ledzewicz-Kowalewska

    Volume 4, Numbers 2, March 1991, pages 369-381

  • Persistence of invariant tori in systems of coupled oscillators. I. Regular and singular problems

    Hans G. Othmer and Masaji Watanabe

    Volume 4, Numbers 2, March 1991, pages 331-368

  • A class of integrable Hamiltonian systems including scattering of particles on the line with repulsive interactions

    Gianluca Gorni and Gaetano Zampieri

    Volume 4, Numbers 2, March 1991, pages 305-329

  • Propagation of solutions of a nonlinear functional-differential equation

    Janet Dyson and Rosanna Villella-Bressan

    Volume 4, Numbers 2, March 1991, pages 293-303

  • Uniform stabilization of the Euler-Bernoulli equation with feedback operator only in the Neumann boundary condition

    N. Ourada and R. Triggiani

    Volume 4, Numbers 2, March 1991, pages 277-292

  • Interior gradient bounds for the mean curvature equation by viscosity solutions methods

    G. Barles

    Volume 4, Numbers 2, March 1991, pages 263-275

  • A weak Bernstein method for fully nonlinear elliptic equations

    G. Barles

    Volume 4, Numbers 2, March 1991, pages 241-262

  • Feedback controllability of the free boundary of the one phase Stefan problem

    Viorel Barbu, Giuseppe Da Prato, and Jean-Paul ZolÈsio

    Volume 4, Numbers 2, March 1991, pages 225-239

  • A weighted semilinear elliptic equation involving critical Sobolev exponents

    Liviu I. Nicolaescu

    Volume 4, Numbers 3, May 1991, pages 653-671

  • Bounds for solutions of integral equations of second type

    Ll. G. Chambers

    Volume 4, Numbers 3, May 1991, pages 647-652

  • A mixed type boundary problem describing the propagation of disturbances in viscous media

    Yan Ping Lin and Hong-Ming Yin

    Volume 4, Numbers 3, May 1991, pages 639-646

  • Boundary stabilization of two-dimensional Petrovsky equation: vibrating plate

    Yun Cheng You

    Volume 4, Numbers 3, May 1991, pages 617-638

  • An explicit closed form solution for systems of Volterra integral equations

    L. Jòdar and E. Navarro

    Volume 4, Numbers 3, May 1991, pages 609-616

  • Generalized weights for orthogonal polynomials

    Sung S. Kim and Kil H. Kwon

    Volume 4, Numbers 3, May 1991, pages 601-608

  • Uniqueness of the positive solution of $delta u+f(u)=0$ in an annulus

    Man Kam Kwong and Li Qun Zhang

    Volume 4, Numbers 3, May 1991, pages 583-599

  • A general existence and uniqueness theory for implicit differential-algebraic equations

    Patrick J. Rabier and Werner C. Rheinboldt

    Volume 4, Numbers 3, May 1991, pages 563-582

  • Some comparison principles for weakly coupled systems of elliptic equations

    Chris Cosner and Philip W. Schaefer

    Volume 4, Numbers 3, May 1991, pages 555-562

  • Existence theorems for second order boundary value problems

    Hans G. Kaper, Mariette Knaap, and Man Kam Kwong

    Volume 4, Numbers 3, May 1991, pages 543-554

  • On the global well-posedness of the Benjamin-Ono equation

    Gustavo Ponce

    Volume 4, Numbers 3, May 1991, pages 527-542

  • Exponential asymptotic stability for scalar linear Volterra equations

    Satoru Murakami

    Volume 4, Numbers 3, May 1991, pages 519-525

  • Bounded solutions for abstract time-periodic parabolic equations with nonconstant domains

    M. Fuhrman

    Volume 4, Numbers 3, May 1991, pages 493-518

  • The sign of Lagrange multiplier for some minimization problem

    Rejeb Hadiji and Roger Lewandowski

    Volume 4, Numbers 3, May 1991, pages 491-492

  • Selections of Lipschitz multifunctions generating a continuous flow

    Alberto Bressan

    Volume 4, Numbers 3, May 1991, pages 483-490

  • Expansions on generalized eigenvectors of operators arising in the theory of elasticity

    Giuseppe Geymonat and Pierre Grisvard

    Volume 4, Numbers 3, May 1991, pages 459-481

  • Quasilinear elliptic problems with measures as data

    Jean-Michel Rakotoson

    Volume 4, Numbers 3, May 1991, pages 449-457

  • A singular boundary value problem arising from near-ignition analysis of flame structure

    Y.S. Choi

    Volume 4, Numbers 4, July 1991, pages 891-895

  • Existence theorems for focal boundary value problems

    S. Umamaheswaram and M. Venkata Rama

    Volume 4, Numbers 4, July 1991, pages 883-889

  • A free boundary problem describing an irreversible crystallization process

    Hong-Ming Yin

    Volume 4, Numbers 4, July 1991, pages 869-882

  • On $x'=f(t, x)$ and Henstock-Kurzweil integrals

    Tuan Seng Chew and Francisco Flordeliza

    Volume 4, Numbers 4, July 1991, pages 861-868

  • Complex-valued time-periodic solutions and breathers of nonlinear wave equations

    Michael W. Smiley

    Volume 4, Numbers 4, July 1991, pages 851-859

  • Existence and uniqueness for the population dynamics with nonlinear diffusion

    Sebastian Ani?a

    Volume 4, Numbers 4, July 1991, pages 835-850

  • Positive solutions to general elliptic competition models

    Lige Li and Roger Logan

    Volume 4, Numbers 4, July 1991, pages 817-834

  • Asymptotic stability for nonlinear degenerate parabolic equations with Neumann boundary conditions

    Nobuyuki Kenmochi

    Volume 4, Numbers 4, July 1991, pages 803-816

  • An approximation theory for the identification of linear thermoelastic systems

    I. G. Rosen and Chien-Hua Frank Su

    Volume 4, Numbers 4, July 1991, pages 783-802

  • On the inversion of the Lagrange-Dirichlet theorem in a case of nonhomogeneous potential

    C. Maffei, V. Moauro, and P. Negrini

    Volume 4, Numbers 4, July 1991, pages 767-782

  • On systems of ordinary differential equations with measures as controls

    Gianni Dal Maso and Franco Rampazzo

    Volume 4, Numbers 4, July 1991, pages 739-765

  • Eigenvalues of the Orr-Sommerfeld equation

    Milan Miklav?i?

    Volume 4, Numbers 4, July 1991, pages 731-737

  • Nonresonance conditions for the existence, uniqueness, and stability of periodic solutions of differential equations with asymmetric nonlinearities

    A. C. Lazer and P. J. McKenna

    Volume 4, Numbers 4, July 1991, pages 719-730

  • Maximization on classes of functions with fixed rearrangement

    Vincenzo Ferone and M. Rosaria Posteraro

    Volume 4, Numbers 4, July 1991, pages 707-718

  • Lack of exact controllability for wave and plate equations with finitely many boundary controls

    R. Triggiani

    Volume 4, Numbers 4, July 1991, pages 683-705

  • Null controllability of first order quasilinear equations

    Viorel Barbu

    Volume 4, Numbers 4, July 1991, pages 673-681

  • Oscillations of integro-differential equations

    G. Ladas, Ch. G. Philos, and Y. G. Sficas

    Volume 4, Numbers 5, September 1991, pages 1113-1120

  • Comparison theorems for first order retarded functional-differential equations and their applications

    Qing Guang Huang

    Volume 4, Numbers 5, September 1991, pages 1101-1112

  • Monotonicity in time at the single point for the semilinear heat equation with source

    Victor A. Galaktionov

    Volume 4, Numbers 5, September 1991, pages 1089-1099

  • An abstract approach to a class of nonlinear boundary value problems

    C. De Coster, C. Fabry, and P. Habets

    Volume 4, Numbers 5, September 1991, pages 1073-1087

  • Abstract quasilinear parabolic equations with variable domains

    Vincenzo Vespri

    Volume 4, Numbers 5, September 1991, pages 1041-1072

  • An application to bifurcation problems of cusps in Banach spaces

    D. Lupo and A. M. Micheletti

    Volume 4, Numbers 5, September 1991, pages 1023-1040

  • Conditions for parabolicity of second order abstract differential equations

    Angelo Favini and Enrico Obrecht

    Volume 4, Numbers 5, September 1991, pages 1005-1022

  • Global existence and uniqueness for the Kummer transformation problem subject to non-Cauchy data

    Renato Spigler and Marco Vianello

    Volume 4, Numbers 5, September 1991, pages 991-1003

  • Dissipativity conditions and variational principles for the heat flux equation with memory

    Giorgio Gentili

    Volume 4, Numbers 5, September 1991, pages 977-989

  • On a class of singular or degenerate hyperbolic variational inequalities

    Marco Luigi Bernardi, Fabio Luterotti, and Gianni Arrigo Pozzi

    Volume 4, Numbers 5, September 1991, pages 953-975

  • On a nonresonance condition for a semilinear elliptic problem

    Alessandro Fonda, Jean-Pierre Gossez, and Fabio Zanolin

    Volume 4, Numbers 5, September 1991, pages 945-951

  • On bifurcation from infinity for potential operators

    Klaus Schmitt and Zhi Qiang Wang

    Volume 4, Numbers 5, September 1991, pages 933-943

  • Inertial manifolds and the slow manifolds in meteorology

    A. Debussche and R. Temam

    Volume 4, Numbers 5, September 1991, pages 897-931

  • On the existence of optimal controls for a class of nonlinear infinite-dimensional systems

    Elias Flytzanis and Nikolaos S. Papageorgiou

    Volume 4, Numbers 6, November 1991, pages 1419-1432

  • Singular third-order boundary value problems

    Donal O'Regan

    Volume 4, Numbers 6, November 1991, pages 1391-1417

  • On controllability and null controllability of linear systems with distributed delays in the control

    Jerry U. Onwuatu

    Volume 4, Numbers 6, November 1991, pages 1375-1389

  • Global bifurcation analysis of an adaptive control system

    Fathi M. A. Salam, Stephen A. Van Gils, and Zhang Zhi-fen

    Volume 4, Numbers 6, November 1991, pages 1353-1374

  • Semigroup and integral form of a class of partial differential equations with infinite delay

    Jian Hong Wu

    Volume 4, Numbers 6, November 1991, pages 1325-1351

  • Continuous dependence on modeling in the Cauchy problem for nonlinear elliptic equations

    Allan D. Bennett

    Volume 4, Numbers 6, November 1991, pages 1311-1324

  • On asymptotic stability for linear delay equations

    Wen Zhang Huang

    Volume 4, Numbers 6, November 1991, pages 1303-1310

  • Remarks on semilinear elliptic problems at resonance

    J. V. A. Goncalves and O. H. Miyagaki

    Volume 4, Numbers 6, November 1991, pages 1293-1302

  • Jumping nonlinearities for a nonlinear equation with an nth order disconjugate operator

    Marta Garcia-Huidobro

    Volume 4, Numbers 6, November 1991, pages 1281-1291

  • Permanence for nonautonomous predator-prey systems

    T. A. Burton and V. Hutson

    Volume 4, Numbers 6, November 1991, pages 1269-1280

  • Trotter product formulae for Hamilton-Jacobi equations in infinite dimensions

    Catalin Popa

    Volume 4, Numbers 6, November 1991, pages 1251-1268

  • Noncompact semigroups of operators generated by cell kinetics models

    Ovide Arino, Marek Kimmel, and Eva Sanchez

    Volume 4, Numbers 6, November 1991, pages 1233-1249

  • Necessary conditions for the convergence and summability of eigenfunction expansions in the complex domain

    W. Eberhard and G. Freiling

    Volume 4, Numbers 6, November 1991, pages 1217-1232

  • Positive solutions of a semilinear elliptic equation and its asymptotic behaviour

    Jian Fu Yang

    Volume 4, Numbers 6, November 1991, pages 1209-1216

  • A remark on the stability of steady state motions

    K. Peiffer

    Volume 4, Numbers 6, November 1991, pages 1195-1207

  • Approximate inertial manifolds for the sine-Gordon equation

    Isabelle Flahaut

    Volume 4, Numbers 6, November 1991, pages 1169-1193

  • Blow-up points of solutions to elliptic equations with limiting nonlinearity

    Olivier Rey

    Volume 4, Numbers 6, November 1991, pages 1155-1167

  • Viability of boundary of the viability kernel

    Patrick Saint-Pierre

    Volume 4, Numbers 6, November 1991, pages 1147-1153

  • Existence of solutions of elliptic equations involving critical Sobolev exponents with Neumann boundary condition in general domains

    M. Comte and M. C. Knaap

    Volume 4, Numbers 6, November 1991, pages 1133-1146

  • On the exact controllability of Kirchoff plates

    Vilmos Komornik

    Volume 4, Numbers 6, November 1991, pages 1121-1132